Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions - Publication - Bridge of Knowledge

Search

Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions

Abstract

Praca dotyczy warunków dostatecznych na istnienie dodatnich rozwiązań dla równań różniczkowych z wyprzedzonymi argumentami i warunkami brzegowymi zawierającymi całki Stieltjesa.

Citations

  • 1 9

    CrossRef

  • 0

    Web of Science

  • 2 8

    Scopus

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS no. 75, pages 913 - 923,
ISSN: 1468-1218
Language:
English
Publication year:
2012
Bibliographic description:
Jankowski T.: Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions// NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS. -Vol. 75, nr. iss. 2 (2012), s.913-923
DOI:
Digital Object Identifier (open in new tab) 10.1016/j.na.2011.09.025
Verified by:
Gdańsk University of Technology

seen 57 times

Recommended for you

Meta Tags